# SDR 03FDEA01829

- Difficulty date: October 29, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 59,786 hours, 24,081 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Transducer
- Condition: Out Of Adjust
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RESPONDED AS IN PREVIOUS WRITE-UPS AT LEVEL OFF FL330, PORPOISING  /- 500 IN ALT HOLD, SAME RESULT AP 1 OR 2.  DISCONNECTED THE AP AND SLOWED 20 KNOTS, AIRPLANE WAS DIFFICULT TO CONTROL, VSI /- 1000 FPM AND ALTITUDE /- 200 FT.  DESCENDED TO FL 290, NO IMPROVEMENT.  DIVERTED TO SLC.  WHEN HYD PRESSURE APPLIED CHECKED ELEVATORS FOR MOVEMENT BY PHYSICALLY TRYING TO MOVE ELEVATOR SURFACES.  NO MOVEMENT WAS NOTICED.  CHECKED AUTO PITCH TRIM LVDT NULLS.  FOUND CHANNEL A NULL TO BE 574 MVAC, JAM NUT WAS LOOSE ON THE LVDT.  FOUND CHANNEL-B NULL TO BE 175 MVAC.  ADJUSTED AUTO PITCH TRIM LVDT'S NULL.  OPS CHECKED AUTO PITCH TRIM SYSTEM PER MM 22-22-00-5, SYSTEM   TESTED NORMAL.
